CaltechAUTHORS
  A Caltech Library Service

On the existence of wave operators for some Dirac operators with square summable potential

Denisov, S. A. (2004) On the existence of wave operators for some Dirac operators with square summable potential. Geometric and Functional Analysis, 14 (3). pp. 529-534. ISSN 1016-443X. doi:10.1007/s00039-004-0466-7. https://resolver.caltech.edu/CaltechAUTHORS:20191209-145944609

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20191209-145944609

Abstract

We study the Dirac operators on the half-line. If the potential is square summable, we prove existence of the wave operators.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s00039-004-0466-7DOIArticle
Additional Information:© 2004 Birkhäuser-Verlag. Submitted: June 2003; Final version: December 2003.
Issue or Number:3
DOI:10.1007/s00039-004-0466-7
Record Number:CaltechAUTHORS:20191209-145944609
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20191209-145944609
Official Citation:Denisov, S. Geom. funct. anal. (2004) 14: 529. https://doi.org/10.1007/s00039-004-0466-7
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100248
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:09 Dec 2019 23:46
Last Modified:16 Nov 2021 17:52

Repository Staff Only: item control page